On second kind phase transition in the phlogopite structure
Doklady Akademii Nauk, Tome 194 (1970) no. 2, pp. 322-324
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1970_194_2_a20,
author = {I. N. Anikin},
title = {On second kind phase transition in the phlogopite structure},
journal = {Doklady Akademii Nauk},
pages = {322--324},
year = {1970},
volume = {194},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1970_194_2_a20/}
}
I. N. Anikin. On second kind phase transition in the phlogopite structure. Doklady Akademii Nauk, Tome 194 (1970) no. 2, pp. 322-324. http://geodesic.mathdoc.fr/item/DAN_1970_194_2_a20/